# SDR SWAA980349

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED STABILIZER STRAP AT BS 331 LBL 46 WL 200.  REMOVED AND REPLACED PER BOEING SRM.
